# SDR FDEA201005071478

- Difficulty date: May 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N5180588
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR EXISTING REPAIR CAUSES PRINTER TO BE INSTALLED IMPROPERLY. REPAIR CARRIED OUT IAW EA F-3132-138556 (MULTIFUNCTION PRINTER - REVISE PRINTER ENCLOSURE INSTALLATION).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
